# SDR NSVA0119

- Difficulty date: October 1, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 340B233
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 10223N01R00
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, DURING TAKEOFF ROLL RT RPM GAUGE DROPPED TO ZERO.  MAINTENANCE RAN RIGHT ENGINE ON GROUND.  OPS CHECK GOOD, SWAPPED GAUGES, P/N 10223N01R00, S/N ON RIGHT NOW IS 150 AND S/N ON LEFT IS 113.  (M)
